Euler characteristic Galerkin scheme with recovery
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 27 (1993) no. 7, pp. 863-894
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1993__27_7_863_0,
author = {Lin, P. and Morton, K. W. and S\"uli, E.},
title = {Euler characteristic {Galerkin} scheme with recovery},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {863--894},
year = {1993},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {27},
number = {7},
mrnumber = {1249456},
zbl = {0798.65090},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1993__27_7_863_0/}
}
TY - JOUR AU - Lin, P. AU - Morton, K. W. AU - Süli, E. TI - Euler characteristic Galerkin scheme with recovery JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1993 SP - 863 EP - 894 VL - 27 IS - 7 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1993__27_7_863_0/ LA - en ID - M2AN_1993__27_7_863_0 ER -
%0 Journal Article %A Lin, P. %A Morton, K. W. %A Süli, E. %T Euler characteristic Galerkin scheme with recovery %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1993 %P 863-894 %V 27 %N 7 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1993__27_7_863_0/ %G en %F M2AN_1993__27_7_863_0
Lin, P.; Morton, K. W.; Süli, E. Euler characteristic Galerkin scheme with recovery. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 27 (1993) no. 7, pp. 863-894. http://geodesic.mathdoc.fr/item/M2AN_1993__27_7_863_0/